兰州大学机构库

Browse/Search Results:  1-10 of 743 Help

Selected(0)Clear Items/Page:    Sort:
Existence and stability of time periodic traveling waves for a periodic bistable Lotka-Volterra competition system 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2013, 卷号: 255, 期号: 8, 页码: 2402-2435
Authors:  Bao, XX;  Wang, ZC(王智诚);  Wang, ZC (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(1435Kb)  |  Favorite  |    Submit date:2015/12/16
Lotka-Volterra competition-diffusion system  Periodic traveling wave solutions  Existence  Uniqueness  Stability  
Entire solutions in periodic lattice dynamical systems 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2013, 卷号: 255, 期号: 10, 页码: 3505-3535
Authors:  Wu, SL;  Shi, ZX;  Yang, FY;  Wu, SL (reprint author), Xidian Univ, Dept Math, Xian 710071, Shaanxi, Peoples R China.
Adobe PDF(510Kb)  |  Favorite  |    Submit date:2015/12/16
Entire solution  Spatially periodic solution  Pulsating traveling front  Periodic lattice dynamical system  
Propagation phenomena for a bistable Lotka–Volterra competition system with advection in a periodic habitat 期刊论文
Zeitschrift fur Angewandte Mathematik und Physik, 2020, 卷号: 71, 期号: 1
Authors:  Du, Li-Jun;  Li, WT(李万同);  Wu, Shi-Liang
Adobe PDF(315Kb)  |  Favorite  |    Submit date:2020/12/16
Advection  Convergence of numerical methodsCompetition systems  Existence  Globally asymptotically stable  Monostable system  Monotone semi-flows  Periodic steady state  Traveling front  Uniqueness  
Propagation phenomena for a bistable Lotka-Volterra competition system with advection in a periodic habitat 期刊论文
ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, 2020, 卷号: 71, 期号: 1
Authors:  Du, Li-Jun;  Li, WT(李万同);  Wu, Shi-Liang
Adobe PDF(315Kb)  |  Favorite  |    Submit date:2020/08/20
Lotka-Volterra competition system  Pulsating traveling front  Existence  Stability  Uniqueness  
Entire Solutions in Lattice Delayed Differential Equations with Non local Interaction: Bistable Cases 期刊论文
Mathematical Modelling of Natural Phenomena, 2013, 卷号: 8, 期号: 3, 页码: 78-103
Authors:  Wang, ZC(王智诚);  Li, WT(李万同);  Ruan, S;  Wang, ZC (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(510Kb)  |  Favorite  |    Submit date:2015/12/16
entire solution  traveling wave front  lattice delayed differential equation  bistable nonlinearity  
Basic Reproduction Ratios for Almost Periodic Compartmental Epidemic Models 期刊论文
Journal of Dynamics and Differential Equations, 2013, 卷号: 25, 期号: 2, 页码: 535-562
Authors:  Wang, BG(王宾国);  Zhao, XQ;  Zhao, XQ (reprint author), Mem Univ Newfoundland, Dept Math & Stat, St John, NF A1C 5S7, Canada.
Adobe PDF(350Kb)  |  Favorite  |    Submit date:2015/12/16
Almost periodicity  Compartmental models  Reproduction ratio  Skew-product semiflow  Threshold dynamics  
Existence and global attractivity of positive periodic solutions of functional differential equations with impulses 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2004, 卷号: 59, 期号: 6, 页码: 857-877
Authors:  Li, WT(李万同);  Huo, HF;  Li, WT (reprint author), Lanzhou Univ, Dept Math, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(252Kb)  |  Favorite  |    Submit date:2015/12/16
delay differential equation  impulse  positive periodic solution  global attractivity  coincidence degree  
Existence and uniqueness of positive periodic solutions of functional differential equations 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2004, 卷号: 293, 期号: 1, 页码: 28-39
Authors:  Liu, XL;  Li, WT(李万同);  Li, WT (reprint author), Lanzhou Univ, Dept Math, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(199Kb)  |  Favorite  |    Submit date:2015/12/16
functional differential equation  positive periodic solution  cone  delay  eigenvalue  uniqueness  
Pulsating type entire solutions of monostable reaction-advection-diffusion equations in periodic excitable media 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2012, 卷号: 75, 期号: 4, 页码: 1869-1880
Authors:  Liu, NW;  Li, WT(李万同);  Wang, ZC(王智诚);  Liu, NW (reprint author), Yantai Univ, Sch Math & Informat Sci, Yantai 264005, Shandong, Peoples R China.
Adobe PDF(294Kb)  |  Favorite  |    Submit date:2015/12/16
Pulsating type entire solution  Reaction-advection-diffusion equation  Pulsating front  Sub-super solution  Periodic media  
Existence and global attractivity of positive periodic solutions of functional differential equations with feedback control 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2005, 卷号: 180, 期号: 2, 页码: 293-309
Authors:  Li, WT(李万同);  Wang, LL;  Li, WT (reprint author), Lanzhou Univ, Dept Math, Lanzhou 730000, Peoples R China.
Adobe PDF(239Kb)  |  Favorite  |    Submit date:2015/12/16
delay differential equations  feedback control  positive periodic solutions  global attractivity